# SDR ABXR2018051500138

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours, 30,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Part number: 114T02225
- Condition: Corroded
- Location: Lt Wing
- Part time: 88,060 hours, 30,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE WS 675, LOWER SPLICE PLATE CORRODED.  REMOVED DAMAGED  IAW REA 47316REA01.
